# SDR YENA2024071901010

- Difficulty date: July 17, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 11,041 hours, 1,625 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Blower
- Part number: AE1819B00
- Part serial: 222602722
- Condition: Faulted
- Location: Extraction
- Part time: 11,063 hours, 1,628 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1407, JFK-CDG. (ETOPS) 'IN CRUISE AT FL330 WE RECEIVED A VENT EXTRACT FAULT WE COMPLIED WITH QRH ANDCONTACTED MCC. A MUTUAL DECISION TO CONTINUE WAS MADE AS THE BLOWER WAS ON MEL; AEVC OPERATIONAL TEST CARRIED OUT IAW AMM 21-26-00 TEST SHOWS BLOWER FAN FAULT ONLY AS STATED ON MDDR 553979 (REMOVED AND REPLACED BLOWER VENT FAN ( 20HQ) IAW AMM 21-26-51, PEROFRMED OPS TEST IAW AMM 21-26-00-710-001, TEST OK, THIS CLEARS MDDR 553979, MX-4 UPDATED, PLACARD REMOVED).
